# SDR 9512879872

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Slow
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  COMPLETED COCKPIT OPERATING MANUAL PROCEDURES AND LIGHT STAYED ON.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND TARGET ARM SLIDING OFF EDGE OF LEFT DOOR ROLLER.  ADJUSTED TO CENTER OF ROLLER.  ALSO ADJUSTED ROLLER ASSEMBLY AND SENSOR.  FOUND LEFT DOOR SLOW TO CLOSE.  REPLACED DOOR ACTUATOR.  NOTE:  ALSO REPLACED THE LEFT DOOR ASSEMBLY AND RIGHT DOOR SKID PLATE DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
